Fractional Operators on Morrey—Lorentz Spaces and the Olsen Inequality

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Under the Morrey norm, the fractional integral operator and the fractional maximal operator behave similarly as was initially proved by Adams and Xiao. Later on, Tanaka extended this result. The goal of this note is to extend their results on Morrey–Lorentz norm for exponents of full range. A passage to the vector-valued setting is done. Moreover, an Olsen-type inequality is obtained.

Original languageEnglish
Pages (from-to)63-79
Number of pages17
JournalMathematical Notes
Volume107
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2020
Externally publishedYes

Keywords

  • Morrey spaces
  • Morrey–Lorentz spaces
  • fractional integral operators
  • fractional maximal operators

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Fractional Operators on Morrey—Lorentz Spaces and the Olsen Inequality'. Together they form a unique fingerprint.

Cite this